# SDR MWEA010334

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS LIGHT CORROSION BY TAP NUT PLATE AND TAP FLANGE IS BENT STATION 1004 APPROXIMATELY 22 INCHES RIGHT OF CL.  CLEANED CORROSION, FABRICATED DOUBLE STACKED DOUBLER, INSTALLED STACKED ANGLE REPAIR.
